# SDR AALA202207205664

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 26,735 hours, 10,872 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT DOOR L2 ARMING LEVER LOOSE. TIGHTENED ARMING LEVER BOLT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
